# SDR ASAA2015031010923

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 28,439 hours, 8,329 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Part time: 28,456 hours, 8,337 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CTR PUMP FUEL PRESSURE LOW LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED RT CENTER FUEL BOOST PUMP IAW AMM 28-22-41-000-801 & AMM 28-22-41-400-801.  OPS CHECK GOOD.  LEAK CHECK GOOD.
